MAUDE Adverse Event Report: NUVASIVE, INC. NUVASIVE VUEPOINT II OCT SYSTEM; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION

NUVASIVE, INC. NUVASIVE VUEPOINT II OCT SYSTEM; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Model Number 8976240
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No films have been received confirming the reported event.Review of surgical case records indicate components from two product systems were mixed.This may have been a causal factor in the reported event.No information related to compliance with post-operative care instructions or patient fall/impacts has been received.Labeling review: "compatibility: do not use vuepoint oct system with components of other systems.Unless stated otherwise, nuvasive devices are not to be combined with the components of another system.All implants should be used only with the appropriately designated instrument (reference surgical technique).Instruments and implants are not interchangeable between systems.".
 
Event or Problem Description
Following implantation of a posterior cervical fixation construct on (b)(6) 2015, fracture of a rod and a keel plate screw loosening was reported.No patient injury has been reported.Revision of the construct was reported to have occurred.

Brand Name
NUVASIVE VUEPOINT II OCT SYSTEM
Common Device Name
ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk blvd
san diego CA 92121
MDR Report Key5368571
Report Number2031966-2015-00095
Device Sequence Number776168
Product Code NKG
UDI-Device Identifier00887517137562
UDI-Public00887517137562
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K150474
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number8976240
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/14/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;